IM scared im going to set my house on fire. Smokin when nodding. I feel awake for a min next thing i know an hr went by. But when i lay down i cant sleep long in daytime!!! I dont feel high i hate this feeling. Dont want to tell doc. Need my pain med and anxiety med dont want to stop. Cofee my best friend.lol
I have experienced this and it is scary, I think your body is tired from chronic pain, I do not smoke but there are other concerns as well, the body can become so medicated that it labors your breathing. I think its a great idea to talk to your doctor about, I did. a dose adjustment can sometimes be made it doesn't always mean discontinuing your pain medication regimen if it works for you but telling the doctor may prove to be necessary and provide you will this to change.
If you have been on them since August, you should be getting more tolerant to the drowsiness. You may actually be a bit overmedicated. You dont have to stop taking the meds, you just may need to cut down on the doses a bit. Taking pain meds with antianxiety meds potentiates the effects of both meds so you usually need a smaller dose of each one. There are different ways to do this and you may need to experiment to find what works best. You dont say what meds you are on or what you are taking them for so it is hard to help in this aspect. Are you taking short acting meds or are you on long acting forms? If you are on long acting forms, you cant split them but if you take short acting you might try halfing the dose. You might want to space your dose of pain meds and antianxiety meds so that you dont take them too close together. It is dangerous to smoke and nod off! If spacing the dose or cutting in half doesnt work, you may need to talk to your Dr. Just be honest! Just because you nod doesnt mean he is going to take you off the meds-he just needs to tweak the doses a bit.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Sep 2013 • 3 answers
Posted 3 Mar 2014 • 9 answers
Posted 7 Jan 2015 • 3 answers
Posted 12 Oct 2015 • 5 answers
Posted 12 Aug 2016 • 1 answer